# SDR DLM88001298

- Difficulty date: July 8, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 33,897 hours, 28,683 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, RT ENG HYDRAULIC QTY WENT TO 1 QT WITH AMBER LIGHT, HAD NORMAL PRESS INDICATION.  LATER LOST HYDRAULIC PRESSURE AND QTY.  FOUND HYDRAULIC RETURN LINE IN 48 SECTION WITH NUT LOOSE.  REMOVED LINE, REPOSITIONED ANTI ROTATION BLOCK AND RE-INSTALLED LINE ON UNION.  LEAK CHECK GOOD.
